# SDR AALA202402264143

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 21,234 hours, 2,661 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Seized
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN AIR CPSR R2 STATUS MESSAGE. HAD 15 SECONDS OF ELECTRICAL BURNING SMELL IN FLIGHT DECK AND FWD CABIN. MAINTENANCE FOUD CABIN AIR CIRCULATION FAN SIZED, REPLACED CAC FAN IAW AMM 21-51-19.
